# SDR SWAA2012120710302

- Difficulty date: December 5, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 30,772 hours, 19,857 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5952883
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PACK FELL OUT WHEN DOOR OPENED.  INSTALLED L1 DOOR SLIDE PER 717 AMM 25-61.
